# SDR TWRA97154

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58223
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND E-ZONE RT FLOOR EVAC LIGHTS INOPERABLE.  REMOVED AND REPLACED E-ZONE RT SIDE BATTERY PACK. OPS CHECKED OK PER 33-51-00.  (X0
